# SDR C77A20170123002

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 25,006 hours, 14,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 17068351401
- Condition: Not Reported
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT OPEN ON ARRIVAL. FOUND GIRT BAR STILL ENGAGED WITH HANDLE IN DISARM POSITION. REMOVED & REPLACED THE DOOR SLIDE FLEXBALL CABLE IAW AMM 52-11-40.  OPS CHECKED GOOD. REMOVED & REPLACED THE DOOR SLIDE ASSY IAW AMM 25-65-01. OPS CHECKED GOOD OF SLIDE MECHANISM. ACFT OK FOR SERVICE.
